# SDR VNAA2022080999911

- Difficulty date: August 9, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N599NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15415
- Aircraft time: 13,409 hours, 12,107 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SIDE SEAT RAIL OF STRG 15LH BETWEEN FS847+16 – FS=897.7

SECTION OF SIDE SEAT RAIL WAS REPLACED, STRG. 15LH ,BETWEEN FS=847+16 TO 
FS=897.7,  PER CRJ-900 AMM 53-00-49 (CONFIG. A12).
